# SDR CALA2018121402581

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 79,407 hours, 11,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(REFERENCE SUPPORT TASK 64-3350-1-7100) AFT SERVICE DOOR AND AFT ENTRY DOOR EMERGENCY LIGHTS DO NOT COME ON. REF ST-SAA NR 00415 82. REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY M1210, OP CHE CK GOOD IN REF TO B767-4 AMM 33-51-07-022-005-001 P/N AD-0717-01 -100 M&E P/N 99-3351-3-0015. THIS IS TRANSCRIBED INFORMATION ACC OMPLISHED AND RECORDED ON ST-SAA PAPER NON-ROUTINE 0041582, WORK WAS ACCOMPLISHED BY MECH V920608, INSPECTED BY V919822. CORRECTION, SHOULD BE "SDR: YES"
